Possible to create definitive list of meds that affect nail enhancements?

#1
Salongeek is a potentially great collective of wisdom and experience. Could we perhaps draw up a list of specific meds that mess with gels and acrylics?
Along the lines of 1. A description of the problem 2. The specific med you suspected to be the issue, 3. Any resolution you found.
It would be interesting to see where patterns evolve, discover the top suspects by name, share the best fixes for particular issues... it would be a brilliant resource.
We could christen each discovered interferance after the poster who added it.. the Smith syndrome, the Jones reaction etc...
 

LinaP

New Member
#2
Anyone on heparin, warfarin, or fondaparinux will be a bleeder.
Anyone on iron is likely to have anaemia which weakens nails, chemo interrupts cell division and disrupts nail growth, levothyroxine is given to people with thyroid issues which affect nails in the first place.

Here is a list of meds directly causing issues:
https://www.dermnetnz.org/topics/drug-induced-nail-disease/
 

#3
Hey thanks!
 
Top